Patient: Can I take Amoxicillin, Ibuprofen and Tyenol together? And also nyquil? I’m using antibiotics for an ear infection. Ibuprofen and tyenol for fever and pain and nyquil to help me sleep. Is it okay?
Doctor: Hello. Welcome to Ask The Doctor. I understand your concern.Yes you can take all of them together as there is no sig nificant interaction between them. However, we usually advice our patients to first of all try relief with Paracetamol. In case optimal relief is not there then we advice to take Ibuprofen. The reason behind this is that Amoxycillin and Ibuprofen both cause stomach upset and so creates more discomfort. Moreover, high doses of Paracetamol and ibuprofen should be avoided as they can cause liver damage.In case you have to take them, I would advice you to take a combination of Pantoprazole and Domperidone along to avoid acidity and also to take a good probiotic to prevent loose stools that can occur with the intake of Amoxycillin.Share my opinion with your doctor before acting upon it.I hope it helps.Stay Healthy